MATHEMATICA BOHEMICA, Vol. 127, No. 4, pp. 605-611 (2002)

The integrability of a field of endomorphisms

Gerard Thompson

Gerard Thompson, Department of Mathematics, The University of Toledo, Toledo, Ohio 43606, U.S.A., e-mail:

Abstract: A Theorem is proved that gives intrinsic necessary and sufficient conditions for the integrability of a zero-deformable field of endomorphisms. The Theorem is proved by reducing to a special case in which the endomorphism field is nilpotent. Many arguments used in the derivation of similar results are simplified, principally by means of using quotient rather than subspace constructions.

Keywords: integrability, endomorphism, quotient space

Classification (MSC2000): 53C10, 53C15, 53A35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition